Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 7, NWS Northern Indiana

January 21, 2011

NWS Northern Indiana issued this small craft advisory at Jan 21, 2011, 10:39 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2011, 10:39 AM EST (15:39 UTC)
Expired
Jan 21, 2011, 8:35 PM EST
In force
10 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WHUS73 KIWX 211539
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EST FRI JAN 21 2011

LMZ043-046-212345-
/O.CAN.KIWX.GL.W.0019.000000T0000Z-110121T1800Z/
/O.NEW.KIWX.SC.Y.0007.110121T1539Z-110122T0300Z/
/O.CON.KIWX.UP.W.0001.000000T0000Z-110121T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST
THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. A HEAVY FREEZING
SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS: NORTHWEST WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS...DIMINISHING TO 10 TO 15 KNOTS BY THIS EVENING.

* WAVES: UP TO 5 FEET IN ICE FREE AREAS...DECREASING TO 1 TO 3
  FEET THIS EVENING.

* FREEZING SPRAY: HEAVY ICE ACCRETION IS POSSIBLE THROUGH EARLY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
115 
WHUS73 KIWX 211805
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
105 PM EST FRI JAN 21 2011

LMZ043-046-220215-
/O.EXP.KIWX.UP.W.0001.000000T0000Z-110121T1800Z/
/O.CON.KIWX.SC.Y.0007.000000T0000Z-110122T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
105 PM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...HEAVY FREEZING SPRAY WARNING HAS EXPIRED...

THE HEAVY FREEZING SPRAY WARNING IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

*

* WINDS: NORTHWEST WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS...DIMINISHING TO 10 TO 15 KNOTS BY THIS EVENING. 

* WAVES: UP TO 5 FEET IN ICE FREE AREAS...DECREASING TO 1 TO 3
  FEET THIS EVENING.

*

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
631 
WHUS73 KIWX 212128
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 PM EST FRI JAN 21 2011

LMZ043-046-220300-
/O.CON.KIWX.SC.Y.0007.000000T0000Z-110122T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
428 PM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 


* WINDS: NORTHWEST WINDS OF 15 TO 20 KNOTS...DIMINISHING TO 10 TO
  15 KNOTS THIS EVENING.

* WAVES: UP TO 4 FEET IN ICE FREE AREAS...DECREASING TO 1 TO 3
  FEET THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
778 
WHUS73 KIWX 220135
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
835 PM EST FRI JAN 21 2011

LMZ043-046-220245-
/O.CAN.KIWX.SC.Y.0007.000000T0000Z-110122T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
835 PM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 6:42 AM EST, 3 hours 57 minutes earlier.

Area forecast discussion, Jan 21, 6:42 AM EST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
642 AM EST FRI JAN 21 2011

.AVIATION...
STRONG SUBSIDENCE AND DRYING MID LEVELS SHOULD CONTINUE TO WEAKEN
LAKE EFFECT SNOW SHOWERS THIS MORNING. AS OF 11Z...KSBN STILL
REPORTING IFR VSBYS IN LIGHT SNOW BUT WOULD EXPECT THAT
APPROACHING 12Z-13Z SHOULD SEE VSBYS IMPROVE TO MVFR. BACKING LOW
LEVEL WINDS LATE THIS MORNING AND AFTERNOON IN RESPONSE TO
SOUTHEASTWARD SLIDING SFC RIDGE AXIS SHOULD TAKE LIGHT LAKE EFFECT
SNOW SHOWERS MAINLY NORTH OF KSBN BY LATE MORNING OR MIDDAY. COULD
HAVE JUST ENOUGH OF A FETCH OFF LAKE MICHIGAN TO KEEP SOME HIGHER
END MVFR CIGS AROUND 2500-3000 FT AT KSBN THIS AFTERNOON BEFORE
SCATTERING LATE AFTERNOON OR EARLY EVENING. MID LEVEL WARM
ADVECTION TONIGHT SHOULD SPREAD JUST SOME MID LEVEL CLOUDINESS
ACROSS THE AREA. WEST WINDS OF 10 TO 15 KNOTS WILL DIMINISH FAIRLY
QUICKLY THIS EVENING WITH APPROACH OF SFC RIDGE AXIS...AND
EVENTUALLY WILL BECOME SOUTH 5 TO 10 KNOTS OVERNIGHT AS RIDGE AXIS
SLIDES OFF TO THE EAST. NEXT UPSTREAM DISTURBANCE IS EXPECTED TO
AFFECT NORTHERN INDIANA MAINLY JUST OUTSIDE THIS FORECAST PERIOD
WITH A CHANCE OF SOME LIGHT SNOW BY SATURDAY MORNING.

&&

.SHORT TERM...

TODAY THROUGH SATURDAY NIGHT

EVOLUTION OF LAKE EFFECT SNOW SHOWERS...WIND CHILLS THIS
MORNING...AND NEXT CHANCE OF LIGHT SNOW FOR LATE TONIGHT INTO
SATURDAY NIGHT WILL BE THE MAIN FORECAST CONCERNS.

POSITIVE MID/UPPER LEVEL HEIGHT TENDENCIES BEGINNING TO BUILD
EASTWARD INTO THE WESTERN GREAT LAKES THIS MORNING WITH FAIRLY
POTENT VORT MAX AND STRONG DPVA SHIFTING EAST OF THE AREA. STRONG
MID LEVEL SUBSIDENCE WILL BECOME ESTABLISHED THIS MORNING WHICH
SHOULD TEND TO DISCOURAGE INTENSITY OF LAKE EFFECT SNOW SHOWERS.
CORE OF VERY COLDEST LOW LEVEL TEMPERATURES ASSOCIATED WITH LOW
LEVEL THERMAL TROUGH ALSO WILL BE SHIFTING EASTWARD INTO CENTRAL
GREAT LAKES REGION WHICH COMBINED WITH INCREASING SUBSIDENCE WILL
ALLOW INVERSION HEIGHTS TO LOWER THROUGH THE DAY. FETCH ALSO TO
BECOME MORE LIMITED TODAY AS WINDS BACK MORE TO THE WEST NORTHWEST
IN RESPONSE TO LOW LEVEL RIDGE AXIS BUILDING INTO THE WESTERN GREAT
LAKES. GIVEN ABOVE FACTORS...SHOULD SEE DIMINISHING TREND IN
INTENSITY OF LAKE EFFECT SNOW SHOWERS LATER THIS MORNING. A COUPLE
OF INCHES OF ADDITIONAL ACCUMULATION ARE POSSIBLE THIS MORNING AND
WITH WEST NORTHWEST WINDS STILL GUSTING TO 20 TO 25 MPH...WILL STILL
LIKELY HAVE TO CONTEND WITH SOME BLOWING AND DRIFTING ISSUES. THUS
WILL CONTINUE THE WINTER WEATHER ADVISORY FOR CASS AND BERRIEN
COUNTIES IN SOUTHWEST LOWER MICHIGAN THROUGH 18Z. IN TERMS OF WIND
CHILLS...CONTINUED FALLING TEMPERATURES THROUGH THE SINGLE DIGITS
WILL BE PARTIALLY OFFSET BY DIMINISHING WIND GUSTS. LOWEST WIND
CHILLS WILL PROBABLY BE MARGINAL IN TERMS OF REACHING WIND CHILL
CRITERIA...BUT WILL ALSO CONTINUE WIND CHILL ADVISORY AS IS THROUGH
THE MORNING. FOR TEMPERATURES TODAY...UTILIZED NAM MIXED DOWN 900
HPA TEMPS WITH SLIGHT DOWNWARD ADJUSTMENT FOR SNOW COVER WHICH
YIELDS HIGHS VERY CLOSE TO PREVIOUS FCST IN THE 10 TO 14 DEGREE
RANGE.

FOR TONIGHT...APPROACH OF LOW LEVEL RIDGE AXIS WILL ALLOW FOR
CONTINUED BACKING OF WINDS AND NORTHWARD MIGRATION OF LINGERING
LIGHT SCATTERED LAKE EFFECT SNOW SHOWERS FOR NORTHERN MAINLY BERRIEN
AND CASS MI COUNTIES. NEXT UPPER JET STREAK WILL DIVE INTO CENTRAL
ROCKIES TONIGHT...AND MODEL DPROG/DT INDICATING SLIGHTLY MORE
DIGGING NATURE TO ASSOCIATED SHORT WAVE INTO LOWER TO MID MS RVR
VALLEY TONIGHT...AND SLIGHTLY SLOWER. MEANWHILE...SOUTH CENTRAL
CANADIAN UPPER JET STREAK WILL NOSE INTO GREAT LAKES REGION LATE
TONIGHT. GIVEN ABOVE FACTORS DID TRIM -SN POPS ACROSS CENTRAL
PORTIONS OF AREA AND KEPT LOW CHANCE POPS FAR WEST. LOW/MID LEVEL
MOISTURE PROFILE WILL LIKELY BE SOMEWHAT LIMITED TONIGHT DUE TO
STRONG SUBSIDENCE DURING THE DAY. ALSO MAINTAINED HIGHEST -SN CHANCE
POPS INTO SATURDAY ACROSS FAR NORTH IN ASSOCIATION WITH NRN STREAM
VORT MAX MOVING THROUGH THE AREA...WHICH EVENTUALLY WILL ALLOW
REINFORCING ARCTIC PUSH FOR SATURDAY NIGHT. SOME MODERATION IN TEMPS
BACK TO UPPER TEENS TO AROUND 20 FOR SATURDAY HOWEVER BEFORE THIS
COLDER AIR MOVES BACK IN. MINS TONIGHT MAY BE REACHED IN THE
EVENING...WITH WEAK LOW LEVEL WARM ADVECTION AND INCREASING MID
LEVEL CLOUD OVERNIGHT.

.LONG TERM...
SUNDAY THROUGH THURSDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE
THE POTENTIAL FOR ACCUMULATING SNOW EARLY NEXT WEEK AS A COLD
PATTERN PREVAILS. ANALOG SIGNALS FROM THE OPERATIONAL GFS...CPC AND
THE CANADIAN GEM ARE HIGHLY CORRELATED WITH THE BASE OF A HIGHLY
AMPLIFIED UPPER TROF EXTENDING INTO THE WESTERN GREAT LAKES REGION.
THE GFS HAS BEEN VERY CONSISTENT OF THE PAST SEVERAL RUNS HANDLING
THE MASS FIELDS AND IS PREFERRED THIS PACKAGE. WATER VAPOR SHOWS A
LOT OF ENERGY UPSTREAM THAT IS EXPECTED TO TOP THE RIDGE AND DESCEND
INTO THE BASE OF THE TROF. RAPID AND VERY DEEP CYCLOGENESIS IS
EVENTUALLY EXPECTED ALONG THE EAST COAST WITH THE MAIN DEFORMATION
ZONE STAYING TO THE EAST AND SOUTHEAST OF THE AREA.  HOWEVER...STILL
SOME UNCERTAINTY WITH THIS SYSTEM...SO HAVE LEFT A CHANCE FOR SNOW
IN THE FORECAST MONDAY THROUGH WEDNESDAY. OTHERWISE...THERE MAY BE A
BRIEF BREAK IN THE COLD PATTERN AHEAD OF ANOTHER SURGE OF ARCTIC
AIR. GFS MEAN MEX MOS APPEAR TOO WARM WITH TEMPS THURSDAY IN THE
UPPER 20S AS NEARLY ALL OF THE ENSEMBLE MEMBERS SHOW THE ARCTIC
AIRMASS EXTENDING ACROSS THE GREAT LAKES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND CHILL ADVISORY UNTIL NOON EST /11 AM CST/ TODAY FOR
     INZ003>005-008-012>018-020-022>027-032>034.

MI...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR MIZ077-
     078.

OH...WIND CHILL ADVISORY UNTIL NOON EST TODAY FOR OHZ024.

LM...HEAVY FREEZING SPRAY WARNING UNTIL 1 PM EST THIS AFTERNOON FOR
     LMZ043-046.

     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR LMZ043-046.

&&

SHORT TERM...MARSILI
LONG TERM...SKIPPER
AVIATION...MARSILI
Hazardous weather outlook, Jan 21, 5:47 AM EST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
547 AM EST FRI JAN 21 2011

MIZ077-078-221100-
BERRIEN-CASS MI-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS
547 AM EST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THIS MORNING FOR
SNOW...BLOWING SNOW AND BITTER WIND CHILLS. FOR THE LATEST
INFORMATION...SEE THE CURRENT WINTER WEATHER PRODUCT FROM THIS
OFFICE.

THERE IS ANOTHER CHANCE OF LIGHT SNOW LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF LIGHT SNOW SATURDAY...AND ANOTHER CHANCE OF
LAKE EFFECT SNOW SHOWERS SATURDAY NIGHT INTO SUNDAY. LITTLE
SNOW ACCUMULATION IS EXPECTED DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS WILL BE GREATLY APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>005-012-014-016-221100-
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-MARSHALL-KOSCIUSKO-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...PLYMOUTH...
BREMEN...WARSAW...WINONA LAKE
547 AM EST FRI JAN 21 2011 /447 AM CST FRI JAN 21 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS MORNING.
ADDITIONAL SNOW ACCUMULATIONS OF AN INCH OR LESS ARE EXPECTED.

WIND CHILL VALUES AS LOW AS 15 BELOW ARE EXPECTED THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF LIGHT SNOW ON SATURDAY...AND ANOTHER CHANCE
OF SCATTERED LAKE EFFECT SNOW SHOWERS SATURDAY NIGHT INTO SUNDAY.
LITTLE SNOW ACCUMULATION IS EXPECTED DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ008-013-015-017-018-020-022>027-032>034-OHZ024-221100-
NOBLE-PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...WINAMAC...
FRANCESVILLE...ROCHESTER...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...VAN WERT...
DELPHOS
547 AM EST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

WIND CHILL VALUES WILL BE AS COLD AS 15 BELOW THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF LIGHT SNOW SATURDAY. LITTLE SNOW ACCUMULATION
IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ006-007-009-MIZ079>081-OHZ001-002-004-005-015-016-025-221100-
LAGRANGE-STEUBEN-DE KALB-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...AUBURN...
GARRETT...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...LIMA
547 AM EST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

WIND CHILL VALUES AS COLD AS 10 BELOW THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF LIGHT SNOW SATURDAY. LITTLE SNOW ACCUMULATION
IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-221100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
547 AM EST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WEST GUSTS TO GALE FORCE AND HEAVY FREEZING SPRAY WILL CONTINUE
THIS MORNING. HAZARDOUS WAVES FOR SMALL CRAFT ARE EXPECTED THIS
MORNING AND INTO THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE AGAIN SATURDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jan 21, 6:18 AM EST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 AM EST FRI JAN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     SNOW             N FORT WAYNE            41.08N  85.13W
01/21/2011  M1.0 INCH        ALLEN              IN   TRAINED SPOTTER

            24 HOUR SNOWFALL TOTAL. NEAR DUPONT ROAD AND I-69.

&&

EVENT NUMBER IWX1100134

NDM
Local storm report, Jan 21, 7:23 AM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 AM EST FRI JAN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     SNOW             MONROEVILLE             40.97N  84.87W
01/21/2011  M1.0 INCH        ALLEN              IN   TRAINED SPOTTER

            SNOW TOTAL

&&

EVENT NUMBER IWX1100135

SAW
Local storm report, Jan 21, 8:08 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
808 AM EST FRI JAN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     SNOW             THREE RIVERS            41.94N  85.63W
01/21/2011  M1.0 INCH        ST. JOSEPH         MI   EMERGENCY MNGR

            SNOW TOTAL. ROADS ARE SNOW COVERED AND SLICK.

&&

EVENT NUMBER IWX1100136

SAW

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.